# SDR 95ZZZX2383

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2651Y
- Make and model: Cessna 402C
- Aircraft serial: 402C0343
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 63210075
- Condition: Req Adj
- Location: Lt Uplock
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT WITH GEAR UP AND LOCKED, THE RED UNSAFE LIGHT REMAINED ON.  GEAR CYCLED AND SAME PROBLEM.  ALL OTHER PARAMETERS NORMAL.  CYCLED GEAR ON JACKS, ADJUSTED LT UPLOCK SWITCH OUT, ONE-QUARTER TURN.  OPERATED GEAR, TOTAL OF TEN TIMES, ALL NORMAL.
